Alert archive / Colorado / Areal Flood Advisories in 2017

Areal Flood Advisory 21, NWS Denver/Boulder, CO

July 26, 2017Douglas County, Elbert County, Colorado

NWS Denver/Boulder, CO issued this areal flood advisory at Jul 26, 2017, 11:31 PM MDT for Douglas County, Elbert County, Colorado. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jul 26, 2017, 11:31 PM MDT (05:31 UTC)
Expired
Jul 27, 2017, 2:30 AM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Douglas County, CO, Elbert County, CO

The radar

The Denver radar (KFTG), 58 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 5.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2017-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 479 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2017-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
479 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1416 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

059 
WGUS85 KBOU 270531
FLSBOU

Flood Advisory
National Weather Service Denver CO
1131 PM MDT WED JUL 26 2017

COC035-039-270830-
/O.NEW.KBOU.FA.Y.0021.170727T0531Z-170727T0830Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas CO-Elbert CO-
1131 PM MDT WED JUL 26 2017

The National Weather Service in Denver Colorado has issued a

* Urban and Small Stream Flood Advisory for...
  Douglas County in northeastern Colorado...
  Southwestern Elbert County in east central Colorado...

* Until 230 AM MDT

* At 1129 PM MDT, Doppler radar indicated heavy rain due to
  thunderstorms. This will cause urban and small stream flooding in
  the advisory area.

* Some locations that will experience flooding include...
  Castle Rock, Parker, Elbert, Lone Tree, Roxborough Park, 
  Elizabeth, Kiowa, Simla, Larkspur, Perry Park, Surrey Ridge, The 
  Pinery, Louviers, Franktown, Beverly Hills, Ponderosa Park, 
  Sedalia and Greenland.

This includes the following streams and drainages...North Garber
Creek...Big Sandy Creek...Spring Branch...Gove Creek...Rainbow
Creek...East Plum Creek...Comanche Creek...Lake Gulch...Gold Creek...
West Cherry Creek...Newlin Gulch...Big Dry Creek...Reed Springs
Creek...Cook Creek...West Kiowa Creek...Elk Creek...Wolf Creek...
Spring Creek...Gopher Creek...Crowfoot Creek...Cherry Creek...Piney
Creek...Dry Gulch...Kinney Creek...Bear Creek...South Platte River...
Garber Creek...Running Creek...East Bijou Creek and Bayou Gulch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Never attempt to cross a flooded stream on foot or by car. Turn 
around, don't drown. If flooding is observed, move to higher ground. 

&&

LAT...LON 3912 10405 3913 10406 3913 10434 3914 10501
      3947 10511 3955 10503 3953 10449 3939 10437
      3912 10402

$$

BARJENBRUCH
2 follow-up statements
446 
WGUS85 KBOU 270647
FLSBOU

Flood Advisory
National Weather Service Denver CO
1247 AM MDT THU JUL 27 2017

COC035-039-270830-
/O.CON.KBOU.FA.Y.0021.000000T0000Z-170727T0830Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas CO-Elbert CO-
1247 AM MDT THU JUL 27 2017

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
230 AM MDT FOR DOUGLAS AND NORTHWESTERN ELBERT COUNTIES...

At 1243 AM MDT, Doppler radar indicated that heavy rain was slowly 
diminishing from west to east across Douglas and Elbert counties. 
Radar and weather spotters indicated between 2 and 3.5 inches of 
rain had fallen in and near Castle Rock, between the Pinery and 
Ponderosa Park, and southeast of Franktown from Wednesday evening 
into the early morning hours Thursday.  

Some locations that will experience flooding include...
Castle Rock, Parker, Elbert, Lone Tree, Roxborough Park, Elizabeth, 
Kiowa, Simla, Larkspur, Perry Park, Surrey Ridge, The Pinery, 
Louviers, Franktown, Beverly Hills, Ponderosa Park, Sedalia and 
Greenland.

This includes the following streams and drainages...North Garber
Creek...Big Sandy Creek...Spring Branch...Gove Creek...Rainbow
Creek...East Plum Creek...Comanche Creek...Lake Gulch...Gold Creek...
West Cherry Creek...Newlin Gulch...Big Dry Creek...Reed Springs
Creek...Cook Creek...West Kiowa Creek...Elk Creek...Wolf Creek...
Spring Creek...Gopher Creek...Crowfoot Creek...Cherry Creek...Piney
Creek...Dry Gulch...Kinney Creek...Bear Creek...South Platte River...
Garber Creek...Running Creek...East Bijou Creek and Bayou Gulch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3912 10405 3913 10406 3913 10434 3914 10501
      3947 10511 3955 10503 3953 10449 3939 10437
      3912 10402

$$

BARJENBRUCH
122 
WGUS85 KBOU 270826
FLSBOU

Flood Advisory
National Weather Service Denver CO
226 AM MDT THU JUL 27 2017

COC035-039-270835-
/O.EXP.KBOU.FA.Y.0021.000000T0000Z-170727T0830Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas CO-Elbert CO-
226 AM MDT THU JUL 27 2017

...THE URBAN AND SMALL STREAM FLOOD ADVISORY WILL EXPIRE AT 230 AM
MDT FOR DOUGLAS AND NORTHWESTERN ELBERT COUNTIES...

The high water is receding, and is no longer expected to pose a
threat. Please continue to heed any road closures.

LAT...LON 3912 10405 3913 10406 3913 10434 3914 10501
      3947 10511 3955 10503 3953 10449 3939 10437
      3912 10402

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this areal flood advisory went out at Jul 26, 8:26 PM MDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jul 26, 8:26 PM MDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
826 PM MDT Wed Jul 26 2017

.UPDATE...
Issued at 826 PM MDT Wed Jul 26 2017

A very moist airmass is in place with precipitable water value of
1.34 inches from the 00Z sounding at DNR. This is the highest
ever recorded for July 27th. Very heavy rain from the
thunderstorms is occurring with rainfall rates of up to 1 inch in
15 minutes with the strongest thunderstorms. The heavy rain and
flash flooding threat will continue through the evening as the
thunderstorms progress eastward.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 400 PM MDT Wed Jul 26 2017

An abnormally moist and marginally unstable atmosphere covering the
forecast area today will continue to fuel shower and thunderstorm
formation over and along the mountains. Storm motions this afternoon
have been quite slow, generally in the 10 to 20 mph range.
Instability is generally lower across northern sections of the CWA
as is evident by the poor organization and relatively short duration
of storms drifting off the foothills in Larimer and Boulder
Counties. However, a few of these storms before moving off the
foothills managed to deposit 0.25 to 0.50 inch of rain in under 45
minutes. The HRRR and RAP mesoscale models have done a pretty decent
job predicting the formation and slow progression of these storms,
although storm QPF has been over done. Will keep that in mind going
forward with storms downstream on the adjacent plains is evening.

Turning to areas farther south, such as along and south of
Interstate 70. Over the next few hours, should see storm coverage
expand eastward off the foothills as low-level moisture is fed into
the area by a deepening northeast flow. Should see the convection
drifting off the high terrain tapping into this moist and relatively
unstable environment resulting in scattered to numerous showers and
embedded t-storms. Slow easterly storm motions and mean layer PW
values in the 1.1 to 1.5 inch range should have little problem
producing storms capable of locally heavy rainfall. High res models
show storm coverage expanding eastward along the Palmer Divide
during the early evening hours with rainfall of 0.50 to 1.5 inch per
hour possible. Through the evening, high res models show this
activity moving across Elbert and Lincoln counties where higher
theta-e and PW could result in local rain totals in excess of 2
inches. This area will bear watching this evening. No flash flood
watch at this time, but local flash flooding is a fair bet. Further
more could see scattered storms in this area linger beyond midnight.
Late tonight, showers and storm activity will drop off and with
partial clearing could see patchy dense fog form in eastern
sections toward morning.

On Thursday...the moist atmosphere is expected to shift west of the
Front Range with the upper high pressure ridge migrating westward
over Utah and western Colorado. Should see few storm tomorrow with
PW values on the decline. And with winds on the plains turning
southerly, upslope will play less of a role in producing storms
along the Front Range. Still, the high country should see scattered
showers and t-storms form after the noon hour with locally heavy
rainfall still a possibility during the afternoon west of the Cont
Divide. Temperatures in the next 24 hours should be little
changed.

.LONG TERM...(Thursday night through Wednesday)
Issued at 400 PM MDT Wed Jul 26 2017

The upper ridge remains over Colorado Thursday night into
Saturday. Models still show it to move westward the rest of
Saturday and Saturday night. There is very weak upward vertical
motion on the QG Omega fields much of the time. Models hang on to
southeasterly low level flow Friday and Saturday. There is
substantial moisture to remain over the CWA through Saturday
night. Precipitable water values stay in the 0.75 to 1.50 inch
range Thursday night through Saturday night. The surface dew point
progs have 60s F readings over the plains all five periods. The
mountains and foothills have mid 40s F to upper 50s F through
Saturday night. There is pretty high CAPE values over much of the
CWA late day Friday and a little less late day Saturday. The QPF
fields show some fairly decent measurable rainfall, mostly over
the foothills Thursday evening. There are higher amounts progged
for much of the CWA later friday afternoon and much of the night.
There is a bit less coverage and amounts late day Saturday, but
still plenty. It appears the higher amounts of moisture will be
sticking around for a while. Will keep decent pops going, and
"likely"s in the high country. For temperatures, Friday's highs
warm up 1-4 C from Thursday's highs. Saturday's highs will be
0-1.5 C cooler than Friday's. For the later days, Sunday through
Wednesday, models have the upper ridge center well west of
Colorado through Wednesday. The moisture the models show is still
significant through Tuesday, then there is some drying Wednesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 826 PM MDT Wed Jul 26 2017

Thunderstorms are expected to continue across the Denver area
through about 05Z. Airmass will remain moist with low clouds
likely after 08Z through Thursday morning, 18Z. Ceilings are
expected to be drop into the 2000 to 4000 foot range. There is a
slight chance for lower ceilings and reduced visibility due to fog
around 12Z. There will be a chance for thunderstorms again
Thursday afternoon, after 21Z.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...Meier
SHORT TERM...Baker
LONG TERM...RJK
AVIATION...Meier
Hazardous weather outlook, Jul 26, 11:51 AM MDT, 11 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1151 AM MDT Wed Jul 26 2017

COZ030>051-271800-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1151 AM MDT Wed Jul 26 2017

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Showers and thunderstorms developing in the high country late
this morning will slowly move east over the adjacent high plains
this afternoon. Showers and storms will be more numerous west of
I-25 and roughly south of Interstate 70, particularly in Douglas,
Elbert and Lincoln Counties late this afternoon and evening. The
main impacts from storms in this part of the outlook area will be
heavy rainfall with rates possibly up to 1.5 inches in less than
an hour. Farther north and east on the plains, storms will be less
numerous and not as intense due to more stable conditions. Most
of these storms should dissipate by mid to late evening...except
in Elbert and Lincoln Counties where they may linger beyond
midnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Upslope flow and high moisture content will continue the threat of
storms producing brief heavy rain and localized flooding issues
Thursday, especially over the high terrain and Palmer Divide.
Greater instability on Friday will bring a chance for stronger
storms, with heavy rain and strong outflow winds being the main
impacts. Isolated to scattered storms will occur each day into
next week under the slightly stagnant pattern with monsoonal
moisture being recycled overhead.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight, however
reports of heavy rain and flooding will be appreciated.

Baker/RJK

In the hours before

Local storm report, Jul 26, 6:58 PM MDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
658 PM MDT WED JUL 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     FLOOD            2 E FRANKTOWN           39.38N 104.71W
07/26/2017                   DOUGLAS            CO   TRAINED SPOTTER

            ESTAMATED SEVERAL INCHES ALREADY WITH MORE FALLING.

&&

SULLIVAN
Local storm report, Jul 26, 7:06 PM MDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
706 PM MDT WED JUL 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HEAVY RAIN       2 E FRANKTOWN           39.38N 104.71W
07/26/2017  E2.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            ESTAMATED SEVERAL INCHES ALREADY WITH MORE FALLING.

0704 PM     HEAVY RAIN       2 SE FRANKTOWN          39.36N 104.72W
07/26/2017  M2.48 INCH       DOUGLAS            CO   MESONET

            GAUGES ARE INDICATING 2.48 INCHES OF RAIN HAVE FALLEN IN
            ABOUT 45 MINUTES.

&&

SULLIVAN
Local storm report, Jul 26, 7:27 PM MDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
727 PM MDT WED JUL 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HEAVY RAIN       8 N ELIZABETH           39.48N 104.60W
07/26/2017  U0.00 INCH       ELBERT             CO   TRAINED SPOTTER

            HEAVY RAINFALL STILL OCCURRING WITH POOLING IN YARDS.

0704 PM     HEAVY RAIN       2 SE FRANKTOWN          39.36N 104.72W
07/26/2017  M2.48 INCH       DOUGLAS            CO   MESONET

            GAUGES ARE INDICATING 2.48 INCHES OF RAIN HAVE FALLEN IN
            ABOUT 45 MINUTES.

0648 PM     HEAVY RAIN       2 E FRANKTOWN           39.38N 104.71W
07/26/2017  E2.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            ESTAMATED SEVERAL INCHES ALREADY WITH MORE FALLING.

&&

SULLIVAN
Local storm report, Jul 26, 8:05 PM MDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
805 PM MDT WED JUL 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HEAVY RAIN       8 N ELIZABETH           39.48N 104.60W
07/26/2017  U0.00 INCH       ELBERT             CO   TRAINED SPOTTER

            HEAVY RAINFALL STILL OCCURRING WITH POOLING IN YARDS.

0704 PM     HEAVY RAIN       2 SE FRANKTOWN          39.36N 104.72W
07/26/2017  M2.48 INCH       DOUGLAS            CO   MESONET

            GAUGES ARE INDICATING 2.48 INCHES OF RAIN HAVE FALLEN IN
            ABOUT 45 MINUTES.

0648 PM     HEAVY RAIN       2 E FRANKTOWN           39.38N 104.71W
07/26/2017  E2.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            ESTAMATED SEVERAL INCHES ALREADY WITH MORE FALLING.

0640 PM     HEAVY RAIN       5 NE BERTHOUD           40.35N 105.01W
07/26/2017  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

            1.25INCHES IN 18 MINUTES.

&&

SULLIVAN
Local storm report, Jul 26, 8:21 PM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
821 PM MDT WED JUL 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HEAVY RAIN       N ANTERO RESERVOIR      38.99N 105.89W
07/26/2017  M0.50 INCH       PARK               CO   CO-OP OBSERVER

            0.5 INCHES IN 15 MINUTES

0720 PM     HEAVY RAIN       8 N ELIZABETH           39.48N 104.60W
07/26/2017  U0.00 INCH       ELBERT             CO   TRAINED SPOTTER

            HEAVY RAINFALL STILL OCCURRING WITH POOLING IN YARDS.

0704 PM     HEAVY RAIN       2 SE FRANKTOWN          39.36N 104.72W
07/26/2017  M2.48 INCH       DOUGLAS            CO   MESONET

            GAUGES ARE INDICATING 2.48 INCHES OF RAIN HAVE FALLEN IN
            ABOUT 45 MINUTES.

0648 PM     HEAVY RAIN       2 E FRANKTOWN           39.38N 104.71W
07/26/2017  E2.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            ESTAMATED SEVERAL INCHES ALREADY WITH MORE FALLING.

0640 PM     HEAVY RAIN       5 NE BERTHOUD           40.35N 105.01W
07/26/2017  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

            1.25INCHES IN 18 MINUTES.

&&

SULLIVAN
Local storm report, Jul 26, 9:21 PM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
921 PM MDT WED JUL 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HEAVY RAIN       N ANTERO RESERVOIR      38.99N 105.89W
07/26/2017  M0.50 INCH       PARK               CO   CO-OP OBSERVER

            0.5 INCHES IN 15 MINUTES

0815 PM     HEAVY RAIN       2 ENE THE PINERY        39.46N 104.69W
07/26/2017  M1.36 INCH       DOUGLAS            CO   PUBLIC

0720 PM     HEAVY RAIN       8 N ELIZABETH           39.48N 104.60W
07/26/2017  U0.00 INCH       ELBERT             CO   TRAINED SPOTTER

            HEAVY RAINFALL STILL OCCURRING WITH POOLING IN YARDS.

0704 PM     HEAVY RAIN       2 SE FRANKTOWN          39.36N 104.72W
07/26/2017  M2.48 INCH       DOUGLAS            CO   MESONET

            GAUGES ARE INDICATING 2.48 INCHES OF RAIN HAVE FALLEN IN
            ABOUT 45 MINUTES.

0648 PM     HEAVY RAIN       2 E FRANKTOWN           39.38N 104.71W
07/26/2017  E2.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            ESTAMATED SEVERAL INCHES ALREADY WITH MORE FALLING.

0640 PM     HEAVY RAIN       5 NE BERTHOUD           40.35N 105.01W
07/26/2017  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

            1.25INCHES IN 18 MINUTES.

&&

SULLIVAN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:26 PM MDTAreal Flood AdvisoryBOUDouglas2 hr
Jul 26, 6:34 PM MDTFlash Flood WarningBOUDouglas3 hr
Jul 26, 7:09 PM MDTFlash Flood WarningBOUDouglas, Elbert, Jefferson3 hr
Jul 26, 7:26 PM MDTAreal Flood AdvisoryBOUBoulder3 hr
Jul 26, 7:50 PM MDTAreal Flood AdvisoryBOUDouglas, Jefferson, Park115 min
Jul 26, 8:09 PM MDTFlash Flood WarningBOUPark3 hr
Jul 26, 9:13 PM MDTAreal Flood AdvisoryBOUArapahoe, Denver2 hr
Jul 26, 9:55 PM MDTAreal Flood AdvisoryBOULincoln2 hr
Jul 26, 11:22 PM MDTAreal Flood WarningBOUPark6 hr
Jul 26, 11:48 PM MDTRiver Flood WarningBOUDouglas11 hr
Jul 27, 3:19 PM MDTAreal Flood AdvisoryBOUPark3 hr
Jul 27, 3:29 PM MDTSpecial Weather StatementBOUTeller31 min
Jul 27, 5:42 PM MDTSpecial Weather StatementBOUPark33 min

Nearby

Areal Flood Advisories in Colorado, 2017Every areal flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.